# SDR SWAA2024050272596

- Difficulty date: April 9, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL THRESHOLD WEB HAS CORROSION.<[01] REMOVED CORROSION MATERIAL LOSS .005 AND FOUND TO BE OUT OF LIMITS. REMAINING THICKNESS .040. PER SRM 53-00-53. REMOVED FORWARD CARGO THRESHOLD WEB FOR REPLACEMENT PER SRM 51-40-02.;[02] VERIFIED WEB MATERIAL OUT OF LIMITS.;[03] LOCATED AND DRILLED THE NEW REPLACEMENT WEB AND INSTALLED NUT PLATES PER SRM 51-40-02.;[04] OK TO CLOSE/INSTALL THRESHOLD WEB;[05] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] REMOVED AND REPLACED FWD CARGO DOOR LOWER SILL THRESHOLD WEB PER SRM 51-10-02;AND SRM 51-40-02.;[06] RII: INSPECTED WORK PERFORMED. REMOVED AND REPLACED FWD CARGO DOOR LOWER SILL THRESHOLD WEB PER SRM 51-10-02;AND SRM 51-40-02.
